# SDR DLL10980206

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER V1 ON T/O ROLL, THERE WAS A LOT OF VIBRATION FROM THE NOSEWHEEL.  AFTER LIFTOFF C-SYSTEM LOST MOST OF ITS QTY.  RETURNED TO ATL.  FOUND LT NOSE TIRE CAME APART AND BROKE THE C-SYS LINE TO THE NOSE STEERING ACTUATOR.  REPLACED SAME AND RELACED WHEEL ASSY.
